MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMF

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMF
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2020: lot 180669: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.1 year and 8 months after primary the surgeon performed a washout, revised the medacta mpact dm liner and the competitor femoral head.The surgery was completed successfully.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMF
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10060446
Report Number3005180920-2020-00282
Device Sequence Number2680485
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number180669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;